# SDR CAL960195

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Rt Aft Lav
- Part time: 33,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND RIGHT AFT LAV FLOOR WEB CORRODED AT ATTACH AREAS, RBL 8 AND RBL 15.  THE CORRODED AREAS WERE REMOVED.  A REPLACEMENT WEB AND ATTACH ANGLE WERE FABRICATED AND INSTALLED IAW BAC DRAWING 65-52457 AND SRM 51-40-02.  (M)
